Publications

Advanced search

E.g., 26/04/2017
E.g., 26/04/2017
show/hide advanced search
Number Authour(s) Title Date Published in Abstract Paper
2 Sergiu Hart & Andreu Mas-Colell Egalitarian Solutions of Large Games: II. The Asymptotic Approach (01/1992) Mathematics of Operations Research 20 (1995), 1003-1022

This is the second of two papers developing the theory of Egalitarian solutions for games in...

(03/2012)

finite set of contracts. A solution concept - agreement - generalizes the notion of a stable...

Elchanan Ben-Porath, Eddie Dekel, Barton L. Lipman Disclosure and Choice (02/2016)

An agent chooses among projects with random outcomes. His payoff is increasing in the outcome...

(03/2012)

function of each player is bounded and continuous. We prove that in this class of games the...

(03/2012)

c model depends on (i) The way that experts' reputation affectscustomers' preferences, (ii) How...

(03/2012)

first uncountable ordinal, and that this bound is tight. Also, we examine the connection between...

Pages